Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Arnold's formula for the dimension of a polynomial ring

Author: Paul Eakin
Journal: Proc. Amer. Math. Soc. 54 (1976), 11-15
MathSciNet review: 0387270
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: If $ R$ is a commutative integral domain with quotient field $ K$ and $ {x_1}, \ldots ,{x_n}$ are indeterminates, then there exist $ {\theta _1}, \ldots ,{\theta _n}$ in $ K$ such that $ \dim R[{x_1}, \ldots ,{x_n}] = n + \dim R[{\theta _1}, \ldots ,{\theta _n}]$.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Krull dimension, polynomial ring
Article copyright: © Copyright 1976 American Mathematical Society